How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Khan Your Own Question
Dr Khan
Dr Khan, Doctor
Category: Medical
Satisfied Customers: 1183
Experience:  MB, MRCP(UK), MCPS(Medicine)
28772309
Type Your Medical Question Here...
Dr Khan is online now
A new question is answered every 9 seconds

I have been having yellow or pumpkin colored stools and wonder

This answer was rated:

I have been having yellow or pumpkin colored stools and wonder if it is due to some medication I am taking or other cause.

Dr Khan :

Hello

Dr Khan :

This combination does cause pale stool problem

Dr Khan :

So if it started after introduction of this medication then it is expected

Dr Khan :

Do you have any symptoms related to gut like abdominal pain,nausea,vomiting,fever or weight loss

Customer:

No, if anything weight gain.

Dr Khan :

Then it is reassuring that probably there is NO gut pathology and this problem of pale stool is because of drug effect

Customer:

Thank you

Dr Khan and 3 other Medical Specialists are ready to help you